Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have seborrheic dermatitis on scalp, hair fall, loss of sensitivity. What to do?

hello SIR, my name is Rishav age 24 i am suffering from seborrheic dermatitis on my scalp from 8 years now it is very serious in condition. i have consulted many doctors during these period, but i couldn t get any result, i am also suffering from hair fall and i am also lost sensitivity on my scalp s skin it is all over on my head,side of nose ,ear,chest and face. pl z advise me what to do. THANKS
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Rishav,
I can understand your concern.
To treat seborrheic dermatitis
Use a mild soap to bathe
Use konaz ct shampoo over scalp every other day, apply and wash after 5 to 10 minutes. Apply candid b lotion over scalp for one to three weeks. Once the dandruff clears, shampoo once or twice with konaz ct to prevent recurrence and candid b lotion can be stopped as prolonged use is not recommended
Apply a mild steroid antifungal combination on face like hydrazole cream twice in a day for rest of the areas of body candid b lotion can be used. As skin of face is sensitive that is why a milder potency of steroid is required.
Hair fall could either be due to seborrheic dermatitis, so once the dandruff clears hair regrowth can be aided by application of minoxidil solution.

Sometimes if the disease is too severe use of sebosupressive drug like isotretinoin in low dose gives tremendous results.

Lastly seborrheic dermatitis is a chronic inflammatory condition and requires treatment to prevent recurrence. Hence use of medicines might be required for prolonged periods.
Take care
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor